# SDR VTZA9907726

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7788 - SAV-IAD - DURING TAKEOFF, AIRCRAFT RETURNED TO SAV DUE TO LANDING GEAR DISAGREE MESSAGE.  FLIGHT CREW CONTACTED DISPATCH AND MAINTENANCE CONTROL.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND PSEU FAULT.  RESET PSEU AND COULD NOT DUPLICATE AFTER SEVERAL GEAR SWINGS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
